# SDR NSVA20070094

- Difficulty date: April 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 28,121 hours, 33,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER LIGHT ILLUMINATED.  FOUND C/B POPPED, RESET AND OPS CHECK GOOD.
